Please wait...


{{var product.name}}
Continue shopping View cart & checkout
Continue shopping
View cart & checkout
Share on Google+

Paracetamol 500mg Capsules - 16

Paracetamol 500mg Capsules

Double click on above image to view full picture

Zoom Out
Zoom In

  • Paracetamol 500mg Capsules
Paracetamol 500mg Capsules - 16
16 Capsules
£0.80
Pain relief
Symptoms relieved: headaches, migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.
Suitable for 12 years and older
See full details below
OR
Description

Details

This medicine contains 500mg Paracetamol

Paracetamol helps with treatment for headaches including migraine and tension headaches, toothache, backache, rheumatic and muscle pains, dysmenorrhoea, sore throat, and for relieving the fever, aches and pains of colds and flu.

Knowledge
Paracetamol works as an analgesic (pain killer) and antipyretic (reduces temperature)
Instructions

Please read the leaflet enclosed in the product carefully before use

Adults, the elderly and children 16 years and over: Take one or two tablets every four to six hours as needed. Do not take more than 8 tablets in 24 hours.

Children 12-15 years: Take one tablet every four to six hours as needed. Do not take more than 4 doses in 24 hours.

Swallow the tablets with a glass of water. Wait at least 4 hours between doses

Warnings

Please read the leaflet enclosed in the product carefully before use

Age Restrictions

Suitable for 12 years and older

Do Not Use

If you are allergic to any of the ingredients in this medicine

Any other medicine containing paracetamol along side this medicine

Consult Your Doctor Or Pharmacist Before Use

If you are pregnant or breastfeeding

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN

Ingredients

Active Ingredients: Paracetamol 500mg,

Other ingredients: Maize starch, Magnesium stearate, Titanium dioxide E171, Erythrosin E127, Gelatin, Shellac, Dehydrated alcohol, Isopropyl alcohol, Butyl alcohol, Propylene Glycol, Sodium hydroxide, Povidone